# SDR ASAA2022102840526

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 1,543 hours, 488 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-ICE MASTER CAUTION ILLUMINATED ON GROUND AFTER LANDING - CAPT PITOT ILLUMINATED. GROUNDED - YES. PERFORMED B737-9 IFIM 30-31-00-810-801, NO FAULT NOTED AT THIS TIME.
